# SDR SWAA2017012411418

- Difficulty date: January 10, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 33,640 hours, 19,746 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6110
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN CREASED 6" ABOVE HANDLE CUTOUT.  R&R DOOR PER MM.
